# SDR CA030112007

- Difficulty date: November 24, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 55,333 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Separated
- Location: Water Separator
- Component: Water Separator, Hamstd
- Component part number: 7339308
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) A DEPRESSURIZATION OCCURRED AT 21000 , ABNORMAL PROCEDURE CARRIED PER QRH. LOUD NOISE HEARD IN FLIGHT DECK DURING APPROACH. FOUND NR 2 WATER SEPARATOR DUCT SEPARATED FROM WATER SEPARATOR. FURTHER INSPECTION REVEALED A LARGE CRACK ON THE INLET FLANGE OF THE WATER SEPARATOR. MTCE REPLACED THE WATER SEPARATOR IAW AMM 21-51-31 AND ALSO REPLACED PACK NR 2 TURBINE OULET DUCT IAW AMM 20-21-05. LEAK CHECKS CARRIED OUT SERVICEABLE.
